| Model Number |
NEB KIT W ADAPTER STERILE WATER 1000ML |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Pma/ 510(k): enforcement discretion.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
It was reported to vyaire medical that our ck0010 neb kit w adapter sterile water 1000ml was not misting.There was no patient harm.
Additional Manufacturer Narrative
The device was not returned for analysis however customer sent some pictures.Visual inspection shows a bottle with the part number cn0010 and a label with the printed lot number 0004150098.No defects were seen in the pictures provided.The defect reported by the customer was not confirmed.